Prof. dr. S.M. (Sjoerd) Verduyn Lunel

Prof. dr. S.M. (Sjoerd) Verduyn Lunel

Onderzoeks- en onderwijsmedewerker
Algemeen Mathematisch Instituut
Hoogleraar
Mathematical Modeling
s.m.verduynlunel@uu.nl

Publicaties

2021

Wetenschappelijke publicaties

De Wolff, B. A. J., Scarabel, F., Verduyn Lunel, S. M., & Diekmann, O. (2021). Pseudospectral approximation of hopf bifurcation for delay differential equations. SIAM Journal on Applied Dynamical Systems, 20(1), 333-370. https://doi.org/10.1137/20M1347577
Diekmann, O., & Verduyn Lunel, S. M. (2021). Twin semigroups and delay equations. Journal of Differential Equations, 286, 332-410. https://doi.org/10.1016/j.jde.2021.02.052
Stouten, S. C. T., Verduyn Lunel, S. M., Finnon, R., Badie, C., & Dekkers, S. A. J. (2021). Modeling low‑dose radiation‑induced acute myeloid leukemia in male CBA/H mice. Radiation and Environmental Biophysics, 60(1), 49-60. https://doi.org/10.1007/s00411-020-00880-9

2018

Wetenschappelijke publicaties

Chen, G., Li, D., Shi, L., van Gaans, O., & Verduyn Lunel, S. (2018). Stability results for stochastic delayed recurrent neural networks with discrete and distributed delays. Journal of Differential Equations, 264(6), 3864-3898. https://doi.org/10.1016/j.jde.2017.11.032
Chen, G., Li, D., van Gaans, O., & Verduyn Lunel, S. (2018). Stability results for nonlinear functional differential equations using fixed point methods. Indagationes Mathematicae, 29(2), 671-686. https://doi.org/10.1016/j.indag.2017.11.004
Chen, G., van Gaans, O., & Lunel, S. V. (2018). Existence and exponential stability of a class of impulsive neutral stochastic partial differential equations with delays and Poisson jumps. Statistics and Probability Letters, 141, 7-18. https://doi.org/10.1016/j.spl.2018.05.017

2017

Wetenschappelijke publicaties

Chen, G., Li, D., Van Gaans, O., & Verduyn Lunel, S. (2017). Stability of nonlinear neutral delay differential equations with variable delays. Electronic Journal of Differential Equations, 2017, 1-14. [118].
https://dspace.library.uu.nl/bitstream/handle/1874/359948/chen.pdf?sequence=1
Verduyn Lunel, S. M., & de Wolff, B. A. J. (2017). Control by time delayed feedback near a hopf bifurcation point. Electronic Journal of Qualitative Theory of Differential Equations, 2017, [91]. https://doi.org/10.14232/ejqtde.2017.1.91

2015

Wetenschappelijke publicaties

van de Rotten, B. A., & Verduyn Lunel, S. (2015). A memory-efficient Broyden method to compute fixed points of non-linear maps arising in periodically forced processes. IMA Journal of Applied Mathematics, 80(3), 585-607. https://doi.org/10.1093/imamat/hxu002

2014

Wetenschappelijke publicaties

Chen, G. L., van Gaans, O. W., & Verduyn Lunel, S. (2014). Asymptotic behavior and stability of second order neutral delay differential equations. Indagationes Mathematicae, 25, 405-426. https://doi.org/10.1016/j.indag.2013.09.006

2012

Wetenschappelijke publicaties

Nussbaum, R. D., Priyadarshi, A., & Verduyn Lunel, S. (2012). Positive operators and Hausdorff dimension of invariant sets. Transactions of the American Mathematical Society, 364.

2011

Wetenschappelijke publicaties

Muskulus, M., & Verduyn Lunel, S. (2011). Wasserstein distances in the analysis of time series and dynamical systems. Physica. D, nonlinear phenomena, 240(1), [0167-2789]. https://doi.org/10.1016/j.physd.2010.08.005

2010

Wetenschappelijke publicaties

Bierkens, J., van Gaans, O. W., & Verduyn Lunel, S. (2010). Estimate on the pathwise Lyapunov exponent of linear stochastic differential equations with constant coefficients. Stochastic Analysis and Applications, 28.
Muskulus, M., Sterk, P. J., Slats, A. M., & Verduyn Lunel, S. (2010). Fluctuations and determinism of respiratory impedance in asthma and chronic obstructive pulmonary disease. Journal of Applied Physiology, 109, [8750-7587]. https://doi.org/10.1152/japplphysiol.01414.2009

2009

Wetenschappelijke publicaties

Bierkens, J., van Gaans, O. W., & Verduyn Lunel, S. (2009). Existence of an invariant measure for stochastic evolutions driven by an eventually compact semigroup. Journal of Evolution Equations, 9, 771-786. [1424-3199/09/040771-16]. https://www.math.leidenuniv.nl/~vangaans/bierkens-vangaans-verduynlunel2009.pdf
Hupkes, H. J., & Verduyn Lunel, S. (2009). Lin's method and homoclinic bifurcations for functional differential equations of mixed type. Indiana University Mathematics Journal, 58. http://www.math.leidenuniv.nl/~hhupkes/usm.pdf
Muskulus, M., Houweling, S., & Verduyn Lunel, S. (2009). Functional similarities and distance properties. Journal of Neuroscience Methods, 183, 31-41. https://doi.org/10.1016/j.jneumeth.2009.06.035

2004

Wetenschappelijke publicaties

van Noorden, T. L., Verduyn Lunel, S. M., & Bliek, A. (2004). A Broyden rank p+1 update continuation method with subspace iteration. SIAM journal on scientific computing, 5, 1921-1940.

2003

Wetenschappelijke publicaties

van Noorden, T. L., Verduyn Lunel, S. M., & Bliek, A. (2003). The Efficient Computation of Periodic States of Cyclically Operated Chemical processes. IMA Journal of Applied Mathematics, 68(2), 149-166.
van Noorden, T. L., Verduyn Lunel, S. M., & Bliek, A. (2003). Optimization of cyclically operated reactors and seperators. Chemical Engineering Science, 58(18), 4115-4127.